# SDR DLM88040582

- Difficulty date: June 21, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 34,387 hours, 26,259 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 595305077
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT STATION 389 BELOW LONGERON 23L.  AREA REPAIRED IAW ERA 090912-14.
